# SDR FDEA202101150110

- Difficulty date: January 15, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT NOSE LANDING GEAR RIGHT HAND TRUNNION   FITTING STATION 583 LONGERON 49 RIGHT HAND EXISTING REPAIR AT NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 583   LONGERON 49 RIGHT HAND EVALUATED AND FOUND CRACK PROPAGATED FROM EXISTING   TRIMMED OUT APPROXIMATELY 0.350". REPAIR CARRIED OUT AS PER SRM 53-10-14-2R   REPAIR 2 FIGURE 202. INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES   AFTER REPAIR EMBODIMENT AND REPETITIVE INSPECTION TO BE CARRIED OUT EVERY 1500   FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT INSPECTION   AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202 / REPAIR 2 TABLE 201. EO 1-5100-7-5001 B6   PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS  REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  100.
